Journal of Symbolic Logic 31 (3):511-512 (1966)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270492
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,039
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Borel Ideals Vs. Borel Sets of Countable Relations and Trees.Samy Zafrany - 1989 - Annals of Pure and Applied Logic 43 (2):161-195.
Recursive Well-Founded Orderings.Keh-Hsun Chen - 1978 - Annals of Mathematical Logic 13 (2):117-147.
Well-Foundedness in Realizability.M. Hofmann, J. van Oosten & T. Streicher - 2006 - Archive for Mathematical Logic 45 (7):795-805.

View all 7 citations / Add more citations

Similar books and articles

Intuitionistically Provable Recursive Well-Orderings.Harvey M. Friedman & Andre Scedrov - 1986 - Annals of Pure and Applied Logic 30 (2):165-171.
A Recursion Principle for Linear Orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
A Construction for Recursive Linear Orderings.C. J. Ash - 1991 - Journal of Symbolic Logic 56 (2):673-683.
Elementary Descent Recursion and Proof Theory.Harvey Friedman & Michael Sheard - 1995 - Annals of Pure and Applied Logic 71 (1):1-45.
Up to Equimorphism, Hyperarithmetic Is Recursive.Antonio Montalbán - 2005 - Journal of Symbolic Logic 70 (2):360 - 378.
Recursive Automorphisms of Recursive Linear Orderings.Steven Schwarz - 1984 - Annals of Pure and Applied Logic 26 (1):69-73.
Degrees of Relative Provability.Mingzhong Cai - 2012 - Notre Dame Journal of Formal Logic 53 (4):479-489.
On the Finiteness of the Recursive Chromatic Number.William I. Gasarch & Andrew C. Y. Lee - 1998 - Annals of Pure and Applied Logic 93 (1-3):73-81.
The Metamathematics of Scattered Linear Orderings.P. Clote - 1989 - Archive for Mathematical Logic 29 (1):9-20.

Analytics

Added to PP index
2015-02-05

Total views
31 ( #368,315 of 2,505,994 )

Recent downloads (6 months)
1 ( #416,828 of 2,505,994 )

How can I increase my downloads?

Downloads

My notes